RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kemer, Aleksandr Robertovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 11

Number of views:
This page:740
Abstract pages:2052
Full texts:668
References:168
E-mail:

http://www.mathnet.ru/eng/person21523
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/213433

Publications in Math-Net.Ru
2012
1. A. R. Kemer, “On Ideals of the Group Algebra of an Infinite Symmetric Group over a Field of Characteristic $p$”, Mat. Zametki, 92:3 (2012),  417–425  mathnet  mathscinet  zmath  elib; Math. Notes, 92:3 (2012), 375–382  isi  elib  scopus
1990
2. A. R. Kemer, “Identities of finitely generated algebras over an infinite field”, Izv. Akad. Nauk SSSR Ser. Mat., 54:4 (1990),  726–753  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:1 (1991), 69–96
1989
3. A. R. Kemer, “Asymptotic basis of identities of algebras with unities from the variety $Var(M_2(F))$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 6,  71–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:6 (1989), 71–76
1988
4. A. R. Kemer, “Representability of reduced-free algebras”, Algebra Logika, 27:3 (1988),  274–294  mathnet  mathscinet
5. A. R. Kemer, “Solution of the problem as to whether associative algebras have a finite basis of identities”, Dokl. Akad. Nauk SSSR, 298:2 (1988),  273–277  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 60–64
1987
6. A. R. Kemer, “Finite basability of identities of associative algebras”, Algebra Logika, 26:5 (1987),  597–641  mathnet  mathscinet
1984
7. A. R. Kemer, “Varieties and $Z_2$-graded algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 48:5 (1984),  1042–1059  mathnet  mathscinet  zmath; Math. USSR-Izv., 25:2 (1985), 359–374
1981
8. A. R. Kemer, “Decomposition of varieties”, Algebra Logika, 20:4 (1981),  395–418  mathnet  mathscinet
1980
9. A. R. Kemer, “Nonmatrix varieties”, Algebra Logika, 19:3 (1980),  255–283  mathnet  mathscinet
10. A. R. Kemer, “Capelli identities and nilpotence of the radical of a finitely generated PI-algebra”, Dokl. Akad. Nauk SSSR, 255:4 (1980),  793–797  mathnet  mathscinet  zmath
1978
11. A. R. Kemer, “Remark on the standard identity”, Mat. Zametki, 23:5 (1978),  753–757  mathnet  mathscinet  zmath; Math. Notes, 23:5 (1978), 414–416

2016
12. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Uspekhi Mat. Nauk, 71:4(430) (2016),  193–199  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 793–800  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020